e-ISSN 2147-2475
 

Creative Commons Lisansı
  Pulmonary tuberculosis with fixed drug eruption to all first-line anti-tuberculosis drugs [Respir Case Rep]
Respir Case Rep. 2017; 6(2): 82-85 | DOI: 10.5505/respircase.2017.51423  

Pulmonary tuberculosis with fixed drug eruption to all first-line anti-tuberculosis drugs

Gina Amanda, Fariz Nurwidya, Fathiyah Isbaniyah
Department Of Pulmonology And Respiratory Medicine, Universitas Indonesia, Jakarta, Indonesia

Tuberculosis (TB) is still one of the leading causes of mortality worldwide. Treatment with anti-TB drugs sometimes results in side effects for patients, including drug reactions, both allergic and non-allergic. Cutaneous adverse drug reaction is the most common side effect of anti-TB drugs, but severe reaction is rare. Here, we report rare case of a 34-year-old male who presented with pulmonary TB and fixed drug eruption to all first-line anti-TB therapies. After ingesting anti-TB regimen, multiple skin erosions and blisters occurred. Skin biopsy was performed and result was epidermis with subepidermal bullous. The patient’s condition deteriorated, he developed severe hypoxemia, and unfortunately, he died during fixed drug eruption treatment.

Keywords: adverse drug reaction, anti-tuberculosis drugs, drug eruption, tuberculosis


Tüm ilk seçenek antitüberküloz ilaçlarına karşı fiks ilaç düküntüsü gelişen akciğer tüberkülozu

Gina Amanda, Fariz Nurwidya, Fathiyah Isbaniyah
Endonezya Üniversitesi, Göğüs Hastalıkları Servisi, Jakarta, Endonezya

Tüberküloz tüm Dünya’da önemli bir mortalite nedeni olmaya devam etmektedir. Antitüberküloz tedavi sırasında kullanılan ilaçlarla, allerjik veya non-allerjik reaksiyonlar şeklinde yan etkiler ortaya çıkmaktadır. Ciddi reaksiyonlar nadir görülmekle beraber, ilaca bağlı cilt reaksiyonları antitüberküloz ilaçların en sık görülen yan etkileridir. Burada, ilk seçenek antitüberküloz ilaçların tümüne karşı fiks ilaç döküntüsü olan akciğer tüberkülozlu 34 yaşındaki erkek olguyu sunuyoruz. Antitüberküloz ilaçların alımından sonra hastanın tüm vücudunda çok sayıda erozyon ve kabarcıklar oluştu. Cilt biyopsisi yapıldı ve sonucu epidermal ve sub-epidermal büller olarak tanımlandı. Hastanın durumu ağır hiposemi nedeniyle kötüleşmeye başladı. Ne yazık ki, fiks ilaç döküntüsü tedavisi sırasında hasta vefat etti.

Anahtar Kelimeler: ilaç yan etki, antitüberküloz ilaç, ilaç döküntüsü, tüberküloz


Gina Amanda, Fariz Nurwidya, Fathiyah Isbaniyah. Pulmonary tuberculosis with fixed drug eruption to all first-line anti-tuberculosis drugs. Respir Case Rep. 2017; 6(2): 82-85

Corresponding Author: Gina Amanda, Indonesia


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© copyright 2015 Respircase Home | Contact